Allevia 120mg tablets

Allevia Fexofenadine 120mg tablets 30

£8.00Price

Fexofenadine 120mg tablets - ALLevia

COMING SOON

The antihistamine is used for relief of symptoms associated with seasonal allergic rhinitis (SAR), or hayfever, in adults and children aged 12 years and over.

 

  • Licensed for use in adults and children 12 years and over for the symptomatic relief of seasonal allergic rhinitis/hay fever
  • Each tablet contains fexofenadine hydrochloride with a concentration of 120mg
  • Pack size of 30 tablets
  • Administration for oral use only
  • WHAT IS ALLEVIA FEXOFENADINE?

    Fexofenadine is an anti-histamine used to treat symptoms associated with hay fever and allergy. Hay fever is condition that affects around 20% of people in the UK. It is caused by the body's reaction to pollen, a fine powdery substance that is produced by flowers, trees, grass and weeds. Pollen counts are higher in summer months, and can cause symptoms such as sneezing, coughing, watery or itchy eyes, a blocked or runny nose, headache and difficulty breathing. These symptoms occur when pollen makes contact with the eyes, nose mouth and throat. Fexofenadine works to prevent or reduce these symptoms. 

     

    When pollen or other foreign substances that cause allergies, come into human contact, the body releases histamine. The histamine released then binds to histamine receptors, which cause symptoms associated with hay fever and allergy, such as sneezing, runny nose and watery or itchy eyes. Fexofenadine works by blocking histamine receptors, so that histamine is unable to bind to them. As histamine is unable to bind to receptors, hay fever symptoms do not occur. 

  • HOW DO I TAKE FEXOFENADINE?

    You should take one tablet on an empty stomach. Tablets should be swallowed with a glass of water. You should not take indigestion medication two hours before or after taking the tablet, as this can make it less effective. For those that suffer with long-term hay fever, you should take one tablet every morning before breakfast. 

     

    how long should I take fexofenadine for?

    You should take one as required, when treating symptoms associated with short-term allergy. If your allergy symptoms persist over a long period of time, for example the whole summer, you are able to safely take one tablet everyday. 

  • WILL FEXOFENADINE MAKE ME DROWSY?

    Fexofenadine is a non-drowsy antihistamine, and is unlikely to make you feel drowsy. However, medications can affect people in different ways, and there is a slight possibility that you may experience drowsiness. You should take a tablet to assess your response, and avoid driving or operating machinery if fexofenadine causes you to feel drowsy. 

0

Free Tracked UK delivery on orders over £40

order by 2pm for Next Day delivery aim